Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 12, 2014, 6:21 PM MDT for Pueblo County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2014, 6:21 PM MDT (00:21 UTC)
- Expired
- Jul 12, 2014, 7:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
359
WWUS85 KPUB 130021
SPSPUB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
621 PM MDT SAT JUL 12 2014
COZ079-083-086-130100-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
621 PM MDT SAT JUL 12 2014
...SPECIAL WEATHER STATEMENT...
AT 619 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS NEAR PUEBLO RESERVOIR...OR 11 MILES
WEST OF PUEBLO...MOVING EAST AT 20 MPH.
PEA SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS...AS WELL AS
PERIODS OF HEAVY RAIN. THESE STORMS HAVE PRODUCED .5 TO 1.5 INCHES
OF RAIN SO FAR...AND UP TO AN ADDITIONAL INCH OF RAIN IS POSSIBLE
THROUGH 715 PM MDT.
THIS STRONG THUNDERSTORM WILL BE NEAR...
PUEBLO RESERVOIR AROUND 630 PM MDT.
WESTERN PUEBLO AROUND 650 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE COLORADO CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3809 10504 3843 10506 3834 10462 3791 10461
3790 10483 3808 10488
TIME...MOT...LOC 0019Z 248DEG 17KT 3825 10483
$$
MOOREWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:18 PM MDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jul 12, 3:18 PM MDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 318 PM MDT SAT JUL 12 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 316 PM MDT SAT JUL 12 2014 .TONIGHT...COLD FRONT IS CURRENTLY MOVING SOUTHWARD INTO SOUTHEAST COLORADO. STRONG TO SEVERE CONVECTION HAS DEVELOPED ALONG THE FRONT AS IT MOVES TO THE SOUTH. STORMS HAVE BEEN PRODUCING HEAVY RAINS...AND WILL CONTINUE FLASH FLOOD WATCH. THE THREAT FOR HEAVY RAINS WILL CONTINUE TO MOVE SOUTHWARD WITH THE FRONT. MODELS SEEM TO MOVE HEAVY RAIN AS FAR SOUTH AS SOUTHERN PUEBLO COUNTY BEFORE THE MAIN CONVECTION STARTS MOVING TO THE EAST. HAVE CONCERNS THAT THE HIGH RESOLUTION MODELS ARE NOT STRONG ENOUGH WITH THE STORMS OVER THE SOUTHERN SANGRE DE CRSITO MOUNTAINS. WILL MAINTAIN THE WATCH THROUGH MIDNIGHT. WILL ALSO HAVE TO MONITOR FOR HEAVY RAIN ALONG AND NEAR THE EASTERN MOUNTAINS LATER THIS EVENING. .SUNDAY...ABUNDANT MOISTURE WILL CONTINUE OVER THE REGION. SOME DRIER AIR MAY START MOVING INTO THE REGION FROM THE NORTH...BUT BUFKIT SOUNDING STILL SHOW 1 TO 1.25 INCHES OF PRECIPITABLE WATER ON THE PLAINS. MAIN CHALLENGE WILL BE THE AMOUNT OF INSTABILITY. DID NOT MAKE MANY CHANGES TO THE GRIDS. WILL HAVE TO WAIT AND SEE HOW MUCH CLOUD COVER DEVELOPS TONIGHT AND HOW SLOWLY IT WILL DISSIPATE ON SUNDAY. SUSPECT AMOUNT OF INSTABILITY WILL BE LESS THAN TODAY...BUT THERE WILL STILL BE ENOUGH FOR CONVECTION IN THE AFTERNOON. ONCE AGAIN...HEAVY RAINFALL WILL BE POSSIBLE WITH CONVECTION. WINDS ALOFT INCREASE SO STORMS MAY MOVE FASTER. --PGW-- .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 316 PM MDT SAT JUL 12 2014 SUNDAY NIGHT THROUGH WEDNESDAY...MODELS INDICATE THAT A VERY ACTIVE PATTERN WILL REMAIN IN PLACE THROUGH THE FIRST HALF OF THE WORK WEEK. THE UPPER PATTERN IS SET UP SUCH THAT THE RIDGE AXIS WILL BE TO THE WEST OVER THE GREAT BASIN...AND A LARGE UPPER LOW PRESSURE SYSTEM WILL BE POISED OVER THE GREAT LAKES REGION. THIS WILL KEEP COLORADO UNDER A BRISK NW FLOW ALOFT...WHILE SFC HIGH PRES TO THE E AND NE OF THE STATE WILL KEEP LLVL UPSLOPE FLOW IN PLACE. LOOK FOR WIDESPREAD PCPN CHANCES ACROSS THE E PLAINS AND MTS EACH DAY...WITH BELOW NORMAL TEMPS FORECAST. THURSDAY THROUGH SATURDAY...A WARMING AND DRYING TREND IS EXPECTED AS THE RIDGE TO THE SW FLATTENS...AND A MORE WESTERLY FLOW ALOFT DEVELOPS. CONVECTION IS FORECAST TO BECOME MORE DIURNAL AND TIED TO THE HIGHER TERRAIN. MOORE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 316 PM MDT SAT JUL 12 2014 MOIST AIRMASS WILL REMAIN OVER THE REGION THROUGH AT LEAST SUNDAY. THUNDERSTORMS SHOULD END AT KALS BY MID EVENING...AND BY LATE EVENING AT KCOS AND KPUB. THERE IS THE THREAT FOR REDUCED CEILINGS AND VISIBILITY DUE TO HEAVY RAIN. ANTICIPATE THUNDERSTORMS DEVELOPING BY MID AFTERNOON SUNDAY AT THE TAF SITES...AND STORMS COULD PRODUCE LOCALLY HEAVY RAIN. --PGW-- && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ072>088. && SHORT TERM...PGW LONG TERM...MOORE AVIATION...PGW
Hazardous weather outlook, Jul 12, 11:48 AM MDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1148 AM MDT SAT JUL 12 2014 COZ058>089-093>099-131315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1148 AM MDT SAT JUL 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS...THEN SPREAD EASTWARD TO THE INTERSTATE 25 CORRIDOR BY MID AFTERNOON. IN THE LATE AFTERNOON OR EARLY EVENING...THE STORMS WILL SPREAD TO THE SOUTHEAST PLAINS. THE MAIN THUNDERSTORM THREAT WILL HEAVY RAIN...ESPECIALLY OVER THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR. THE BURN SCARS ARE PARTICULARLY VULNERABLE TO FLASH FLOODING. THE RAINFALL COULD BE SUFFICIENTLY HEAVY THAT FLASH FLOODING AWAY FROM THE BURN SCARS IS ALSO A CONCERN. IN ADDITION TO THE HEAVY RAIN... CLOUD TO GROUND LIGHTNING IS ALSO A THREAT FROM ANY STORMS. A STORM OR TWO MAY BE BRIEFLY STRONG ENOUGH TO PRODUCE 1 INCH HAIL OF 60 MPH WIND GUSTS. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINS TO LINGER ACROSS THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR WELL INTO SATURDAY EVENING DUE TO PERSISTENT LOW LEVEL EASTERLY FLOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA SUNDAY THROUGH WEDNESDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. WITH AMPLE AVAILABLE MOISTURE AND EXPECTED SLOW MOVEMENT OF STORMS...ESPECIALLY ON SUNDAY...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE. OTHER THREATS FROM STORMS THAT DEVELOP INCLUDE LIGHTNING...HAIL AND STRONG GUSTY WINDS. A SLOW WARMING AND DRYING TREND IS EXPECTED FOR THURSDAY AND FRIDAY...WITH ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE...ESPECIALLY OVER AND NEAR THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 06/06
In the hours before
Special weather statement, Jul 12, 4:08 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 408 PM MDT SAT JUL 12 2014 COZ089-122300- CROWLEY COUNTY CO- 408 PM MDT SAT JUL 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CROWLEY COUNTY UNTIL 500 PM MDT... AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES NORTH OF CROWLEY...OR 34 MILES NORTHWEST OF LA JUNTA...MOVING NORTH AT 10 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ORDWAY AND SUGAR CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3823 10355 3822 10402 3850 10404 3849 10368 TIME...MOT...LOC 2208Z 158DEG 7KT 3840 10391 KAM
Local storm report, Jul 12, 4:45 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
445 PM MDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL 4 SSE BOONE 38.20N 104.24W
07/12/2014 M1.00 INCH PUEBLO CO PUBLIC
&&
MNLocal storm report, Jul 12, 4:53 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
453 PM MDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HEAVY RAIN 5 SW BLACK FOREST 38.96N 104.76W
07/12/2014 M3.25 INCH EL PASO CO TRAINED SPOTTER
IN PAST 24 HOURS. MOST FELL THIS AFTERNOON.
&&
MNSpecial weather statement, Jul 12, 5:04 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 504 PM MDT SAT JUL 12 2014 COZ074-075-087-122345- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 504 PM MDT SAT JUL 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAS ANIMAS AND SOUTH CENTRAL HUERFANO COUNTIES UNTIL 545 PM MDT... AT 504 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SPANISH PEAKS...OR 27 MILES NORTHWEST OF TRINIDAD. THIS STORM WAS NEARLY STATIONARY. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE EAST PEAK BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WESTERN LAS ANIMAS AND SOUTH CENTRAL HUERFANO COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3739 10493 3744 10497 3749 10484 3742 10479 TIME...MOT...LOC 2304Z 233DEG 3KT 3741 10490 MOORE
Local storm report, Jul 12, 6:11 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
611 PM MDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLOOD 7 W CANON CITY 38.45N 105.35W
07/12/2014 FREMONT CO LAW ENFORCEMENT
MINOR FLOODING REPORTED BY STATE PATROL ALONG HIGHWAY
50.
&&
MNSpecial weather statement, Jul 12, 6:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
621 PM MDT SAT JUL 12 2014
COZ079-083-086-130100-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
621 PM MDT SAT JUL 12 2014
...SPECIAL WEATHER STATEMENT...
AT 619 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS NEAR PUEBLO RESERVOIR...OR 11 MILES
WEST OF PUEBLO...MOVING EAST AT 20 MPH.
PEA SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS...AS WELL AS
PERIODS OF HEAVY RAIN. THESE STORMS HAVE PRODUCED .5 TO 1.5 INCHES
OF RAIN SO FAR...AND UP TO AN ADDITIONAL INCH OF RAIN IS POSSIBLE
THROUGH 715 PM MDT.
THIS STRONG THUNDERSTORM WILL BE NEAR...
PUEBLO RESERVOIR AROUND 630 PM MDT.
WESTERN PUEBLO AROUND 650 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE COLORADO CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3809 10504 3843 10506 3834 10462 3791 10461
3790 10483 3808 10488
TIME...MOT...LOC 0019Z 248DEG 17KT 3825 10483
MOOREThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 6:24 PM MDT | Areal Flood Advisory | PUB | Pueblo | 51 min |
| Jul 12, 6:29 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Jul 12, 6:31 PM MDT | Areal Flood Advisory | PUB | Fremont, Pueblo | 119 min |
| Jul 12, 6:40 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas, Pueblo | 2 hr |
| Jul 12, 6:46 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Jul 12, 7:06 PM MDT | Special Weather Statement | PUB | Otero | 24 min |
| Jul 12, 7:18 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 12, 7:37 PM MDT | Areal Flood Advisory | PUB | Lake | 113 min |
| Jul 12, 7:55 PM MDT | Areal Flood Advisory | PUB | Baca, Bent, Crowley, Huerfano, Las Animas, Otero and 1 more | 3 hr |
| Jul 12, 8:16 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Jul 12, 8:33 PM MDT | Flash Flood Warning | PUB | Bent, Crowley, Kiowa, Otero | 5 hr |
| Jul 12, 9:54 PM MDT | Areal Flood Advisory | PUB | Kiowa, Prowers | 3 hr |
| Jul 12, 10:12 PM MDT | Flash Flood Warning | PUB | Prowers | 3 hr |
| Jul 12, 10:35 PM MDT | Special Weather Statement | PUB | Prowers | 40 min |
| Jul 13, 12:44 AM MDT | River Flood Warning | PUB | Otero | 28 hr |
| Jul 13, 1:17 AM MDT | River Flood Warning | PUB | Bent | 37 hr |
| Jul 13, 1:24 AM MDT | Areal Flood Warning | PUB | Bent, Crowley, Otero, Prowers | 5 hr |
| Jul 13, 4:23 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Crowley, Custer, El Paso and 7 more | 17 hr |
| Jul 13, 11:24 AM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jul 13, 11:53 AM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Jul 13, 12:32 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jul 13, 12:42 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jul 13, 12:48 PM MDT | Areal Flood Advisory | PUB | El Paso, Fremont, Pueblo | 117 min |
| Jul 13, 1:32 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jul 13, 1:49 PM MDT | Areal Flood Advisory | PUB | Pueblo | 116 min |
| Jul 13, 2:01 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jul 13, 2:25 PM MDT | Areal Flood Advisory | PUB | Chaffee | 3 hr |
| Jul 13, 3:22 PM MDT | Special Weather Statement | PUB | Fremont | 38 min |
| Jul 13, 4:08 PM MDT | River Flood Warning | PUB | Prowers | 15 hr |
| Jul 13, 4:57 PM MDT | Special Weather Statement | PUB | Saguache | 33 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.